Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Local spectrum and generalized spectrum

Author: Mostafa Mbekhta
Journal: Proc. Amer. Math. Soc. 112 (1991), 457-463
MSC: Primary 47A10; Secondary 47B40
MathSciNet review: 1045142
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper provides the proofs of those results announced in $ [5,\S5]$ that deal with the connection between the regular set and the local resolvant set of closed operators on a Hilbert space. We also give some characterizations and properties of Cowen-Douglas operators.

References [Enhancements On Off] (What's this?)

  • [1] Ion Colojoară and Ciprian Foiaş, Theory of generalized spectral operators, Gordon and Breach, Science Publishers, New York-London-Paris, 1968. Mathematics and its Applications, Vol. 9. MR 0394282
  • [2] M. J. Cowen and R. G. Douglas, Complex geometry and operator theory, Acta Math. 141 (1978), no. 3-4, 187–261. MR 501368, 10.1007/BF02545748
  • [3] Jean-Philippe Labrousse, Les opérateurs quasi Fredholm: une généralisation des opérateurs semi Fredholm, Rend. Circ. Mat. Palermo (2) 29 (1980), no. 2, 161–258 (French, with English summary). MR 636072, 10.1007/BF02849344
  • [4] Mostafa Mbekhta, Généralisation de la décomposition de Kato aux opérateurs paranormaux et spectraux, Glasgow Math. J. 29 (1987), no. 2, 159–175 (French). MR 901662, 10.1017/S0017089500006807
  • [5] -, Sur la théorie spectrale généralisée, C. R. Acad. Sci. Paris 306 (1988), 593-596.
  • [6] Mostafa Mbekhta, Résolvant généralisé et théorie spectrale, J. Operator Theory 21 (1989), no. 1, 69–105 (French). MR 1002122
  • [7] -, Théorie spectrale locale et limite de nilpotents, Proc. Amer. Math. Soc. (to appear).
  • [8] Florian-Horia Vasilescu, Analytic functional calculus and spectral decompositions, Mathematics and its Applications (East European Series), vol. 1, D. Reidel Publishing Co., Dordrecht; Editura Academiei Republicii Socialiste România, Bucharest, 1982. Translated from the Romanian. MR 690957

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A10, 47B40

Retrieve articles in all journals with MSC: 47A10, 47B40

Additional Information

Keywords: Local spectrum, generalized spectrum, core of operator, Cowen-Doglas operators
Article copyright: © Copyright 1991 American Mathematical Society